Global Journal of Mathematical Sciences: Theory and Practical

(GJMS)

Volume 3, Number 3 (2011)  

 

 

CONTENTS

 

 

A Relation between Two Summability Methods
PP.195-199
Authors:J.K. Sahu

 

On Generalized-α b Spaces
PP.201-207
Authors:L. Vinayagamoorthi and N. Nagaveni

 

Uniqueness of Entire and Meromorphic Functions with their Nonlinear Differential Polynomials
PP.209-215
Authors:Harina P. Waghamore and Tanuja A.

 

The Derivative of Three Dimensional Variables
PP.217-234
Authors:Bhekuzulu Khumalo

 

Analytic Expressions of Roche-Harmonics for Stellar Models Distorted By Differential Rotation and Tidal Distortion
PP.235-244
Authors:Sunil Kumar, A.K. Lal, H.G. Sharma, and V.P. Singh

 

On The Stability of a Four Species: A Prey-Predator- Host-Commensal-Mutual-Syn-Eco-System-III (Predator Washed out State)
PP.245-255
Authors:N. Shanker, K. Lakshmi Narayan and N.Ch. Pattabhi Ramacharyulu

 

Upper Limits to the Complex Growth Rate in Couple- Stress Fluid in the Presence of Rotation
PP.257-265
Authors:Ajaib S. Banyal

 

Multiobjective Variational Problems Involving Generalized Higher Order Univex Type I Functions
PP.267-283
Authors:Raman Patel

 

On the Box Topology on [0,ω+1]ω Box Topology
PP.285-288
Authors:Nuno C. Freire and M.F. Veiga

 

Some New Separation Axioms: A Different Approach
PP.289-297
Authors:Chandan Chattopadhyay

 

 



 [UP]  

 

 

 All rights are reserved with Research India Publications                             Home  Journals  Contact